# SDR ASAA9580024

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 5910081167
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 477 - CREW REPORTED L-1 DOOR DIFFICULT TO OPEN.  ADJUSTED DOOR PER MAINTENANCE MANUAL AND OPERATED NORMALLY. (M)
